Previous |  Up |  Next

Article

Keywords:
supercomplete; product spaces; Čech-complete; C-scattered; uniform space; paracompact; locally fine
Summary:
We prove by using well-founded trees that a countable product of supercomplete spaces, scattered with respect to Čech-complete subsets, is supercomplete. This result extends results given in [Alstera], [Friedlera], [Frolika], [HohtiPelantb], [Pelanta] and its proof improves that given in [HohtiPelantb].
References:
[1] Alster, K.:: A class of spaces whose Cartesian product with every hereditarily Lindelöf space is Lindelöf.-. Fund. Math. 114:3 (1981), 173–181 [Alstera]. MR 0644402 | Zbl 0369.54005
[2] Arhangel’skii, A.:: On a class of spaces containing all metric and all locally bicompact spaces.-. Soviet Math. Dokl. 4 (1963), 1051–1055 [Arhangelskia].
[3] Corson, H.:: Determination of paracompactness by uniformities.-. Amer. J. Math. 80 (1958), 185–190 [Corsona]. DOI 10.2307/2372828 | MR 0094780 | Zbl 0080.15803
[4] Engelking, R.:: Outline of General Topology.-. Polish Scientific Publishers, 1968 [Engelkinga]. MR 0230273 | Zbl 0157.53001
[5] Friedler, L. M., H. W. Martin and S. W. Williams:: Paracompact C-scattered spaces.-. Pacific Math. Journal 129:2 (1987), 277–296 [Friedlera]. DOI 10.2140/pjm.1987.129.277 | MR 0909031
[6] Frolík, Z.:: On the topological product of paracompact spaces.-. Bull. Acad. Pol. Sci. Math. 8 (1960), 747–750 [Frolika]. MR 0125559
[7] Frolík, Z.:: Generalizations of $\text{G}_{\delta }$-property of complete metric spaces.-. Czechoslovak Math. J. 10 (85) (1960), 359–379 [Frolikb]. MR 0116305
[8] Frolík, Z.:: Locally $\text{G}_{\delta }$-spaces.-. Czechoslovak Math. J. 12 (87) (1962), 346–354 [Frolikc]. MR 0148028
[9] Frolík, Z.:: A note on metric-fine spaces.-. Proc. Amer. Math. Soc. 46:1 (1974), 111–119 [Frolikd]. DOI 10.2307/2040492 | MR 0358704
[10] Ginsburg, S. and J. R. Isbell:: Some operators on uniform spaces.-. Trans. Amer. Math. Soc. 93 (1959), 145–168 [Ginsburga]. DOI 10.1090/S0002-9947-1959-0112119-4 | MR 0112119
[11] Hager, A. W.:: Some nearly fine uniform spaces.-. Proc. London Math. Soc. (3), 28 (1974), 517–546 [Hagera]. MR 0397670 | Zbl 0284.54017
[12] Hausdorff, F.:: Erweiterung einer Homöomorphie.-. Fund. Math. 16 (1930), 353–360 [Hausdorffa].
[13] Hohti, A.:: On uniform paracompactness.-. Ann. Acad. Scient. Fenn., Series A, I. Mathematica, Dissertationes 36 (1981 [Hohtia]). MR 0625526 | Zbl 0502.54021
[14] Hohti, A.:: On supercomplete uniform spaces.-. Proc. Amer. Math. Soc. 87 (1983), 557–560 [Hohtib]. DOI 10.1090/S0002-9939-1983-0684658-8 | MR 0684658 | Zbl 0538.54015
[15] Hohti, A.:: On Ginsburg-Isbell derivatives and ranks of metric spaces.-. Pacific J. Math. 111 (1) (1984), 39–48 [Hohtic]. DOI 10.2140/pjm.1984.111.39 | MR 0732057 | Zbl 0558.54020
[16] Hohti, A.:: On supercomplete uniform spaces II.-. Czechoslovak Math. J. 37 (1987), 376–385 [Hohtid]. MR 0904765 | Zbl 0654.54020
[17] Hohti, A.:: On supercomplete uniform spaces III.-. Proc. Amer. Math. Soc. 97:2, 339–342 [Hohtie]. DOI 10.1090/S0002-9939-1986-0835894-1 | MR 0835894
[18] Hohti, A., and Jan Pelant:: On complexity of metric spaces.-. Fund. Math. CXXV (1985), 133–142 [HohtiPelanta]. MR 0813750
[19] Hohti, A., and Jan Pelant:: On supercomplete uniform spaces IV: countable products.-. Fund. Math. 136:2 (1990), 115–120 [HohtiPelantb]. MR 1074656
[20] Hušek, M., and J. Pelant:: Extensions and restrictions in products of metric spaces.-. Topology Appl. 25 (1987), 245–252 [Huseka]. DOI 10.1016/0166-8641(87)90081-2 | MR 0889869
[21] Isbell, J.:: Supercomplete spaces.-. Pacific J. Math. 12 (1962), 287–290 [Isbella]. DOI 10.2140/pjm.1962.12.287 | MR 0156311 | Zbl 0104.39503
[22] Isbell, J.:: Uniform spaces.-. Math. Surveys, no. 12, Amer. Math. Soc., Providence, R. I., 1964 [Isbellb]. MR 0170323 | Zbl 0124.15601
[23] Kirwan, F.:: An Introduction to Intersection Homology Theory.-. Pitman Research Notes in Mathematics Series 187, Longman, 1988 [Kirwana]. MR 0981185 | Zbl 0656.55002
[24] Michael, E.:: The product of a normal space and a metric space need not be normal.-. Bull. Amer. Math. Soc. 69 (1963), 375–376 [Michaela]. DOI 10.1090/S0002-9904-1963-10931-3 | MR 0152985 | Zbl 0114.38904
[25] Pasynkov, B. A.:: On the dimension of rectangular products.-. Sov. Math. Dokl. 16 (1975), 344–347 [Pasynkova]. MR 0377833 | Zbl 0334.54024
[26] Pelant, J.:: Locally fine uniformities and normal covers.-. Czechoslovak Math. J. 37 (112) (1987), 181–187 [Pelanta]. MR 0882592 | Zbl 0656.54020
[27] Rice, M.D.:: A note on uniform paracompactness.-. Proc. Amer. Math. Soc. 62:2 (1977), 359–362 [Ricea]. DOI 10.1090/S0002-9939-1977-0436085-3 | MR 0436085 | Zbl 0353.54011
[28] Rudin, M. E., and S. Watson:: Countable products of scattered paracompact spaces.-. Proc. Amer. Math. Soc. 89:3 (1983), 551–552 [Rudina]. DOI 10.1090/S0002-9939-1983-0715885-9 | MR 0715885
[29] Stone, A. H.:: Kernel constructions and Borel sets.-. Trans. Amer. Math. Soc. 107 (1963), 58–70 [Stonea]. DOI 10.1090/S0002-9947-1963-0151935-0 | MR 0151935 | Zbl 0114.38604
[30] Telgársky, R.:: C-scattered and paracompact spaces.-. Fund. Math. 73 (1971), 59–74 [Telgarskya]. MR 0295293
[31] Telgársky, R.:: Spaces defined by topological games.-. Fund. Math. LXXXVIII:3 (1975), 193–223 [Telgarskyb].
Partner of
EuDML logo